I just want to feel better.
January 22, 2007 2:27 AM Subscribe
Last Thursday I was diagnosed with the flu. Sunday I was diagnosed with a sinus infection. Today is Monday and I do not feel even the slightest bit better. Help!
posted by Brittanie to Health & Fitness (14 answers total) 2 users marked this as a favorite
Wednesday afternoon I was hit, somewhat suddenly, with severe allergy symptoms (runny nose, sneezing, dry cough). By nighttime, it was accompanied by very high fever, and by the next morning I had the telltale muscle soreness, so I went to the doctor, who confirmed my suspicions that I had the flu. I was given two injections and three days worth of pills, and by Friday morning I felt pretty good. Good enough to go to taekwondo and do very (very) moderate exercise.
By Friday afternoon I was again suffering a crippling fever. I continued to take my meds until they ran out, and Friday and Saturday night were both sleepless due to the fact that I was sweating so much I basically soaked the sheets. On Saturday came the headache, so severe I couldn't do anything but lay on the couch and stare straight ahead. The headache (I think) caused me to suffer major nausea but nothing had come of that yet (no vomiting or diarrhea).
Sunday was much the same, debilitating headache, as well as the sudden appearance of funny-colored snot and (pardon my frankness) "chunky" expectorate. I know that it's not uncommon to develop a sinus infection following the flu, and also I was out of meds, so I went back to the doctor who prescribed me a new round of drugs, this time antibiotics, sinus pills and some other stuff I'm not sure what it is.
It is now Monday night and I have been suffering from mild headache and nausea all day. My sinuses are a bit stuffy but more than that I feel utterly miserable. I feel as though I might throw up any minute, but I can't. Around lunchtime, after I took my medicine, I got all hot and sweaty and my heart felt race-y and now, though I haven't taken meds in about six hours, I feel light-headed and dizzy and vomit-y still.
Is my medicine making me feel ill. I would consult the doctor again but I live in a very small town in Korea and I'm lucky to get a small explanation in English of what they think is wrong with me and what drugs I'm being given. Drugs are administered by the pharmacy in dosage packets, not in bottles, so I have no names or labels or other info other than one is an antibiotic and one is likely a decongestant. There are two Tylenol ER in the pack, and four other unknown pills.
Really, I just feel miserable and want to feel better as soon as possible, so any advice would be welcome.